# SDR USAA2011111500022

- Difficulty date: November 15, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 56,136 hours, 38,554 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT BETWEEN SEAT ROWS 20ABC AND 21ABC INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AT SEAT 20ABC EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
